Journal of Information Security

Vol.6 No.4(2015), Paper ID 59476, 8 pages

DOI:10.4236/jis.2015.64026

 

Information Security and the Theory of Unfaithful Information

 

Aizhan Pernebekovna Pernebekova, Beisenkulov Ayazbi Ahbergenovich

 

L. N. Gumilyov Eurasian National University, Astana, Republic of Kazakhstan
L. N. Gumilyov Eurasian National University, Astana, Republic of Kazakhstan

 

Copyright © 2015 Aizhan Pernebekovna Pernebekova, Beisenkulov Ayazbi Ahbergenovich et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Pernebekova, A. and Ahbergenovich, B. (2015) Information Security and the Theory of Unfaithful Information. Journal of Information Security, 6, 265-272. doi: 10.4236/jis.2015.64026.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.